×

zbMATH — the first resource for mathematics

Some properties of foliations. (English) Zbl 0123.16402
Ann. Inst. Fourier 14, No. 1, 31-35 (1964); Colloques Int. Centre nat. Rech. Sci. 125, 31-35 (1964).

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. S. CHERN, On integral geometry in Klein spaces, Ann. of Math., 43 (1942), pp. 178-189. · JFM 68.0462.02
[2] A. DENJOY, Sur LES courbes définies par LES équations différentielles à la surface du tore, J. Math., Pures Appl., (9) 11 (1932), pp. 333-375. · JFM 58.1124.04
[3] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées. Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). · Zbl 0049.12602
[4] G. REEB, Sur LES structures feuilletées de co-dimension un et sur un théorème de M. A. DENJOY, Annales de l’institut Fourier, 11 (1961), pp. 185-200. · Zbl 0136.20901
[5] R. SACKSTEDER, On a question of Reeb, to appear. · Zbl 0168.20901
[6] A. J. SCHWARTZ, A generalization of a poincare-Bendixson theorem to closed two-dimensional manifolds, The Am. J. f Math., 85 (1963), pp. 453-458. · Zbl 0116.06803
[7] C. L. SIEGEL, Note on differential equation on the torus, Ann. of Math., 46 (1945), pp. 423-428. · Zbl 0061.19510
[8] E. R. Van KAMPEN, The topological transformations of a simple closed curve into itself, The Am. J. of Math., 57 (1935), pp. 142-152. · JFM 61.0627.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.